Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Redness in foot. Taken penicillin and betamethasone dipropionate. Anything else?

i must of spilled red degreaser on my workboot and it must of went through my boot onto my foot and it got redness on it. i went to my footdoctor and she gave me somekind of penecilian and cream call betamethasone dipropionate to put on it. but after taking all the pennecillian and using all the cream it seems to go away a little bit. can you recomend something would get rid of it completeley. thank you brian s
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
I would be pleased to answer your question .

From the description of the lesions they seem to be a contact dermatitis.

Here is what will help:

1. Clobetasol propionate cream + Mupirocin cream: Mix and apply over the affected twice a day for 14 days then switch to Fluticasone propionate cream once at night for 2-4 weeks. In the groin/upper inner thigh use Fluticasone in place of Clobetasol from the beginning. The specialist to see will be a dermatologist and he or she can prescribe these for you. Nothing over the counter will help much, the only product with some benefit is 1% Cortizone cream.

2. Tab Claritin 10 mg twice a day for 14 days, then once a day for 6-8 weeks. Initially the dose can be increased to 2 tablets taken twice a day if there is insufficient relief in itching.

Avoid scratching the affected areas as much as possible. This is most important. Whenever it is not bearable soak a towel in ice cold water and keep it on the affected areas or apply the Sarna sensitive lotion.

Lastly keep the affected areas as well moisturized as possible with a moisturizer of your choice.

NOTE: 1% Cortizone cream, Claritin and Sarna lotion can be bought without a prescription.

Please feel free to ask if you have any queries.
Answered: Tue, 12 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor